# SDR HALA2016041800132

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION FRAME 47-53.2, 1959 HAS 2 X AREAS OF CORROSION.  SEAT TRACK SECTION C47-53.2, 1959 CORROSION REMOVED.  RII INSPECTION OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 1, CHAP 5, ASSESSED OUT OF LIMITS, LEVEL 2, IAW SRM 53-31-15, REV 89. SEAT TRACK REPLACEMENT REQUIRED. SDR REQUIRED AS PART IS PSE. SEAT TRACK SECTION C47-53.2, 1959 REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53312812.
